Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 237, NWS Pueblo, CO

August 1, 2024El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2024, 6:58 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2024, 6:58 PM MDT (00:58 UTC)
Expired
Aug 1, 2024, 7:30 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.0 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5576 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WUUS55 KPUB 020058
SVRPUB
COC041-020130-
/O.NEW.KPUB.SV.W.0237.240802T0058Z-240802T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
658 PM MDT Thu Aug 1 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern El Paso County in east central Colorado...

* Until 730 PM MDT.

* At 658 PM MDT, a severe thunderstorm was located over Security, or
  near Colorado Springs, moving southwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
  Security-Widefield, Peterson Space Force Base, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
      3877 10493
TIME...MOT...LOC 0058Z 041DEG 6KT 3877 10475 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
2 follow-up statements
600 
WWUS55 KPUB 020114
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
714 PM MDT Thu Aug 1 2024

COC041-020130-
/O.CON.KPUB.SV.W.0237.000000T0000Z-240802T0130Z/
El Paso CO-
714 PM MDT Thu Aug 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

At 713 PM MDT, a severe thunderstorm was located over Stratmoor, or
near Colorado Springs, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail. Locally heavy rain 
         is also occurring with this storm.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Peterson Space Force Base, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
      3877 10493
TIME...MOT...LOC 0113Z 058DEG 4KT 3877 10477 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
667 
WWUS55 KPUB 020125
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
725 PM MDT Thu Aug 1 2024

COC041-020134-
/O.EXP.KPUB.SV.W.0237.000000T0000Z-240802T0130Z/
El Paso CO-
725 PM MDT Thu Aug 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO COUNTY
WILL EXPIRE AT 730 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

&&

LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
      3877 10493
TIME...MOT...LOC 0124Z 041DEG 6KT 3876 10478 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:28 PM MDT, 1 hour 30 minutes earlier. Its key messages:

  • Isolated to widely scattered thunderstorms, a few strong to severe, remain possible across the southeast plains through this evening.
  • There is an additional risk for at least isolated strong to severe storms across the eastern plains on Friday.
  • Warming trend continues this weekend into next week. Daily showers and storms will continue over and near the mountains.
  • Cooler, unsettled pattern possible near the end of next week.
Area forecast discussion, Aug 1, 5:28 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
528 PM MDT Thu Aug 1 2024

.KEY MESSAGES...

- Isolated to widely scattered thunderstorms, a few strong to
  severe, remain possible across the southeast plains through
  this evening.

- There is an additional risk for at least isolated strong to
  severe storms across the eastern plains on Friday.

- Warming trend continues this weekend into next week. Daily
  showers and storms will continue over and near the mountains.

- Cooler, unsettled pattern possible near the end of next week.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 247 PM MDT Thu Aug 1 2024

Still continue to monitor the risk for strong to severe storms
this afternoon, though latest radar imagery is showing rather
limited development this afternoon. This is likely due to
overall lacking large scale support, lack of strong focus at the
surface at this time, along with likely strong capping still in
place this afternoon. Despite these limiting factors this
afternoon, still think there will at least be isolated to widely
scattered shower and thunderstorm development through the
evening time frame. Increases in moisture with surface dew
points in the upper 50s to low 60s are in place across the
southeast plains, with even some upper 60s noted around the Baca
county area. This moist advection aided by strong low level
easterlies is helping with increased instability at this time,
with latest RAP analysis showing anywhere from around 1000 j/kg
to 2000 j/kg in place across the plains, mainly along and south
of Highway 50. So given these trends and with the higher
likelihood for some additional focus at the surface, think the
highest chances for storm development including the risk for
strong to severe storms will be along and south of Highway 50.
Additionally, easterly surface winds and veering profile are
supporting bulk shear values of 25 to 35 kt. So, if a more
robust updraft can get going, think the risk of wind gusts to 60
mph and hail to the size of ping pongs will continue over the
southeast plains through this evening.

No real big change to the larger pattern, with upper ridging
the trend on Friday and with above normal temperatures
persisting. The westward push of moisture and instability
continues on Friday, with expanding chances for showers and
thunderstorms. This will include the higher terrain during the
day, with chances increasing across the plains later in the day
into the evening. Confidence with the extent of the instability
axis is low at this time, though it is possible that a moderate
instability axis will be in place across the eastern plains.
This would support the risk of severe storms in this area even
despite more modest shear values. Even if instability is lower,
still think there is a risk for stronger development with gusty
winds, small hail, and heavy downpours the main hazards.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 247 PM MDT Thu Aug 1 2024

High pressure will continue to dominate overhead as we move
into this weekend and early next week. Modest north-northwest
flow will set in aloft this weekend, with some weak easterlies
at the surface over the plains. As a result, what moisture there
is, and subsequent storm coverage, will mostly be limited to
areas along the Continental Divide. Model guidance currently
shows Sunday having a better chance for more coverage compared
to Saturday, potentially due to a disturbance to the pattern
aloft passing by to our north. Meanwhile, temperatures will
continue to be above average, with 90s across the plains and
mid-high 80s for the high valleys.

Monday Onwards...

Models show the upper high remaining mostly in place over the
Rockies as we move through next week. High temperatures will
continue near or above seasonal averages, with some places over
the plains nearing or exceeding 100 degrees, mainly Monday-
Tuesday. Daily showers and thunderstorms will continue over and
near the mountains, increasing in coverage as several
disturbances travel through the flow aloft. A cooler, more
unsettled pattern will move in around the end of the week, with
models resolving a cold front moving in across the plains as the
upper high shifts more to the south and east. High temperatures
will noticeably decrease as more moisture moves into the area.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 523 PM MDT Thu Aug 1 2024

VFR conditions anticipated across much of the forecast area over
the next 24 hours, including the three main TAF sites of KCOS,
KPUB and KALS. Much of the ongoing convection this afternoon is
across the southern portions of the area, producing some gusty
outflow for KALS through 03z. However, hi-res models are
indicating potential for an isolated storm nearing the KCOS
terminal so kept mention of VCTS there from 03z to 06z. Less of
a chance for KPUB, and with such low confidence removed PROB30
wording there. Finally, FU continued for KCOS and KPUB until
around 03z this evening, then dissipating afterwards.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...GARBEROGLIO
AVIATION...MOORE
Hazardous weather outlook, Aug 1, 11:11 AM MDT, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1111 AM MDT Thu Aug 1 2024

COZ058>089-093>099-021715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1111 AM MDT Thu Aug 1 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will develop across the region by early to mid
afternoon. A few strong to severe storms will be possible over
the far southern mountains and plains, with highest confidence of
occurrence over the southern Sangre de Cristo Mountains, the
Raton Mesa, and the far southeastern plains by later this
afternoon and through the early evening.

With the stronger to severe storms, the main threat will be
strong outflow winds, although hail up to ping pong size or
greater will also be possible, as well as dangerous cloud-to-
ground lightning. In addition, there could also be brief
torrential rainfall associated with some of these storms, which
may cause flash flooding, especially for burn scar areas and
urbanized areas which are prone to flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Available moisture continues to increase on Friday leading to to
scattered to numerous showers and thunderstorms over and near the
higher terrain Friday afternoon and evening. A few storms will
also be possible across the southeast Plains later in the
afternoon and evening. The main storm threat will remain locally
heavy rainfall with the potential for flash flooding, especially
for area burn scars and other flood prone areas. Other storm
hazards will be lightning and gusty outflow winds up to 45 mph.

For Saturday through Wednesday, afternoon and evening
thunderstorms will be more confined to the higher terrain, with
locally heavy rainfall and localized flash flooding remaining
possible with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Aug 1, 6:20 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Thu Aug 1 2024

COZ099-020045-
Springfield Vicinity/Baca County CO-
620 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BACA COUNTY THROUGH 645
PM MDT...

At 619 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Walsh, Vilas, and Two Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3718 10279 3750 10280 3762 10233 3729 10225
TIME...MOT...LOC 0019Z 263DEG 19KT 3742 10270

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 6:24 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Thu Aug 1 2024

COZ084-085-020100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
624 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 700 PM MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 25 miles east of Colorado Springs, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Schriever Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 10427 3861 10429 3865 10457 3888 10453
TIME...MOT...LOC 0023Z 095DEG 9KT 3871 10438

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 1, 6:35 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
635 PM MDT Thu Aug 1 2024

COZ093-095-097-020100-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
635 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 700 PM
MDT...

At 635 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Las Animas, or 10 miles east of North La Junta,
moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, Blue Lake, John Martin Reservoir, and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3789 10331 3800 10347 3829 10325 3809 10300
TIME...MOT...LOC 0035Z 224DEG 18KT 3802 10335

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 6:47 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Thu Aug 1 2024

COZ081-082-085-020115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
647 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 715 PM MDT...

At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 17 miles west of Colorado Springs, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manitou Springs, Green Mountain Falls, Divide, Pikes Peak, Chipita
Park, and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3881 10527 3897 10517 3891 10492 3867 10496
TIME...MOT...LOC 0047Z 290DEG 20KT 3886 10515

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Aug 1, 6:51 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
651 PM MDT Thu Aug 1 2024

COZ085-020115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
651 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 715 PM MDT...

At 651 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain, Hanover, Truckton, Schriever Space Force Base, and
Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 10468 3887 10460 3879 10412 3853 10424
TIME...MOT...LOC 0051Z 041DEG 6KT 3878 10470

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 1, 6:53 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
653 PM MDT Thu Aug 1 2024

COZ081-085-020130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
653 PM MDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EL PASO COUNTY
THROUGH 730 PM MDT...

At 653 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security, or near Colorado Springs, moving southwest at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3882 10473 3876 10464 3858 10469 3872 10493
TIME...MOT...LOC 0053Z 041DEG 6KT 3876 10475

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:07 PM MDTSpecial Weather StatementPUBBent23 min
Aug 1, 6:20 PM MDTSpecial Weather StatementPUBBaca25 min
Aug 1, 6:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 1, 6:35 PM MDTSpecial Weather StatementPUBBent25 min
Aug 1, 6:47 PM MDTSpecial Weather StatementPUBTeller28 min
Aug 1, 6:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Aug 1, 6:53 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 1, 7:01 PM MDTSpecial Weather StatementPUBProwers29 min
Aug 1, 7:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 1, 7:19 PM MDTSpecial Weather StatementPUBTeller26 min
Aug 1, 7:20 PM MDTSpecial Weather StatementPUBProwers25 min
Aug 1, 7:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 1, 7:31 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Aug 1, 7:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 1, 7:52 PM MDTSpecial Weather StatementPUBFremont38 min
Aug 1, 7:58 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 1, 8:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Aug 1, 8:31 PM MDTSpecial Weather StatementPUBEl Paso44 min
Aug 2, 2:23 PM MDTSpecial Weather StatementPUBHuerfano37 min
Aug 2, 2:58 PM MDTSpecial Weather StatementPUBHuerfano32 min
Aug 2, 3:04 PM MDTSpecial Weather StatementPUBTeller26 min
Aug 2, 3:28 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 2, 3:59 PM MDTSpecial Weather StatementPUBLas Animas31 min
Aug 2, 4:12 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 2, 5:22 PM MDTSpecial Weather StatementPUBCuster23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.